Accessibility navigation


Items where Author is "Savov, Dr Mladen"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 14.

Kolb, M., Savov, M. and Wübker, A. (2013) (Non-)ergodicity of a degenerate diffusion modeling the fiber lay down process. SIAM Journal on Mathematical Analysis, 45 (1). pp. 1-13. ISSN 0036-1410 doi: 10.1137/120870724

Aurzada, F., Döring, L. and Savov, M. (2013) Small time Chung-type LIL for Lévy processes. Bernoulli, 19 (1). pp. 115-136. ISSN 1573-9759 doi: 10.3150/11-BEJ395

Kuznetsov, A., Pardo, J. C. and Savov, M. (2012) Distributional properties of exponential functionals of Lévy processes. Electronic Journal of Probability, 17. pp. 1-35. ISSN 1083-6489 doi: 10.1214/EJP.v17-1755

Patie, P. and Savov, M. (2012) Extended factorizations of exponential functionals of Lévy processes. Electronic Journal of Probability, 17. pp. 1-22. ISSN 1083-6489 doi: 10.1214/EJP.v17-2057

Pardo, J. C., Patie, P. and Savov, M. (2012) A Wiener-Hopf type factorization for the exponential functional of Levy processes. Journal of the London Mathematical Society, 86 (3). pp. 930-956. ISSN 1469-7750 doi: 10.1112/jlms/jds028

Döring, L. and Savov, M. (2011) (Non)differentiability and asymptotics for potential densities of subordinators. Electronic Journal of Probability, 16. pp. 470-503. ISSN 1083-6489 doi: 10.1214/EJP.v16-860

Chan, T., Kyprianou, A.E. and Savov, M. (2011) Smoothness of scale functions for spectrally negative Lévy processes. Probability Theory and Related Fields, 150 (3-4). pp. 691-708. ISSN 1432-2064 doi: 10.1007/s00440-010-0289-4

Bertoin, J. and Savov, M. (2011) Some applications of duality for Lévy processes in a half-line. Bulletin of the London Mathematical Society, 43 (1). pp. 97-110. ISSN 0024-6093 doi: 10.1112/blms/bdq084

Doney, R. and Savov, M. (2010) Right inverses of Lévy processes. Annals of Probability, 38 (4). pp. 1390-1400. ISSN 0091-1798 doi: 10.1214/09-AOP515

Savov, M. (2010) Small time one-sided LIL behavior for Lévy processes at zero. Journal of Theoretical Probability, 23 (1). pp. 209-236. ISSN 0894-9840 doi: 10.1007/s10959-008-0202-6

Doney, R.A. and Savov, M.S. (2010) The asymptotic behavior of densities related to the supremum of a stable process. Annals of Probability, 38 (1). pp. 316-326. ISSN 2168-894X doi: 10.1214/09-AOP479

Doney, R., Maller, R. and Savov, M. (2009) Renewal theorems and stability for the reflected process. Stochastic Processes and their Applications, 119 (4). pp. 1270-1297. ISSN 0304-4149 doi: 10.1016/j.spa.2008.06.009

Savov, M. (2009) Small time two-sided LIL behavior for Lévy processes at zero. Probability Theory and Related Fields, 144 (1-2). pp. 79-98. ISSN 1432-2064 doi: 10.1007/s00440-008-0142-1

Savov, S. S. (2008) Curve crossing for the reflected Levy process at zero and infinity. Electronic Journal of Probability, 13. pp. 157-172. ISSN 1083-6489 doi: 10.1214/EJP.v13-483

This list was generated on Sat Nov 29 06:22:54 2014 GMT.

Page navigation